Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Connectedness of the set of solutions of Cauchi problem with Volterra operator and impulses

Annotation

The theorem about the structure of the solutions set of an equation in a metric space is given. Based on this result, there is also formulated the theorem on connectedness of the solutions set of the Cauchy problem for a functional-differential inclusion with impulses.

Keywords

the solutions set connectedness; functional-differential equations with Volterra operator and impulses.

Full-text in one file

Download

UDC

517.911.5

Pages

673-675

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.